# SDR KPVA201112

- Difficulty date: October 22, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N806WP
- Make and model: Dhav DHC8103
- Aircraft serial: 357
- Aircraft time: 34,583 hours, 70,518 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: A44700009
- Part serial: 0168
- Condition: Cracked
- Location: Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 2 HYD ISO VALVE CAUTION LIGHT ILLUMINATED IN FLIGHT ACCOMPANIED BY LOSS OF ALL HYDRAULIC FLUID IN NR 2 QUANTITY SYSTEM.  MAINTENANCE REPLACED THE LT OUTBOARD SPOILER ACTUATOR DUE TO CRACKED HOUSING.
